Some of it may have gotten in but it usually takes about 15-30 minutes for medications to begin to work. Unfortunately, you dont know how much you got in your system so I wouldnt advise taking another one until another dose is due. Is this your first time taking T3? A VERY common side effect is nausea and vomiting. It could be what made you sick unless you have been on it for a while and you have not gotten sick from it before. It usually helps to lay quietly the first hour or so after you take it. If you continue to vomit after your doses, you'll want to tell your doctor so he can prescribe something else for pain.
- Tylenol Drug Information
- Tylenol with Codeine Drug Information
- Tylenol with Codeine 3 Drug Information
- Codeine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2017 • 2 answers
Updated 8 Feb 2015 • 1 answer
Tylenol with Codeine 3 - If you have been taking Tylenol 3 long term, could it affect your sleeping?
Updated 27 Apr 2015 • 1 answer
Updated 28 Jun 2017 • 3 answers
Posted 6 Nov 2018 • 0 answers